Solvability of exterior boundary value problems for analytic
Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 298-301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_2_a9,
author = {Yu. E. Hohlov},
title = {Solvability of exterior boundary value problems for analytic},
journal = {Doklady Akademii Nauk},
pages = {298--301},
year = {1984},
volume = {278},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a9/}
}
Yu. E. Hohlov. Solvability of exterior boundary value problems for analytic. Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 298-301. http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a9/